# SDR AALA202103059004

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,413 hours, 7,548 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 4 ELEVATOR ON RIGHT HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING #4 ON RIGHT HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
